MathSciNet Relay Station
MathSciNet bibliographic data
MR2559058 (2010k:34115) 34C25 (34D20 92D30)
Nakata, Yukihiko; Kuniya, Toshikazu Global dynamics of a class of SEIRS epidemic models in a periodic environment. J. Math. Anal. Appl. 363 (2010), no. 1, 230–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement